I take geodon at nite to go to sleep. If I dnt take it, I dnt sleep. Ive been on it for 6 yrs now... and lately Im really withdrawn frm ppl, family and friends. I feel like no1 understands me and Im xtremely different, like my thought process is different frm others all the time... does that make me crazy? Or is this just another part of being bipolar? If ne1 understands plz respond bc I feel so alone sometimes... thanks
15 Sep 2012
Hello Atwaters & welcome to the site. I am not a doctor nor an expert on this drug at all, but have to wonder if your bipolar is what is making you feel this way. Have you spoken with your psychiatrist about these feeings? My hubby is bipolar & has thee same feelings so I understand what you are going through. It could be you need a change of medication or addtion to the one you are taking to help you with these feelings. My suggestin would be to speak with your psychiatrist about this, & get his opinion...
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... extreme drowsiness usually or will this go away in time? I just added Geodon this week and I feel sleepy all day. I take 100mg of Lamotrigine and ...
1 answer • 7 Dec 2009
... have been on Geodon for my bipolar for 3 months (since October/09) I thought something must have happened to my metabolism due to drug as I ...
9 answers • 6 Jan 2010
Bipolar Disorder - I was diagnosed with Bipolar II over a yr an a half ago, I have been on Lithium,?
... Limictal, Symbiax all different doses. symbiax being the most recent which I have asked to come off of... gaining weight like crazy but now going ...
6 answers • 18 Jul 2011
I am almost done weening myself off of Geodon permanently due to adverse side affects and my doc just prescribed me restoril for sleep. I know you ...
1 answer • 10 Feb 2013
I cant sleep im paranoid this suck... I hate t he I feel
1 answer • 14 Jul 2014